Jump to content
CrazyBoards.org

Saphris knocked me the F out!


Recommended Posts

Sometimes sedation issues will decrease over time with antipsychotics.  Or that's been my experience  But you should definitely let your doctor know you're feeling this way.  

Edited by koa
Link to comment
Share on other sites

Yeah I remember the saphris knocking me out for the first few months. Eventually I was able to be on 20mg (all at the same time at night) without feeling sleepy. It'll go away. But if you got started out at a higher dose, then talk to your doc, maybe they can move you up slower on the saphris. 

Link to comment
Share on other sites

I just took 5mg of Saphris for the first time last night, and I was definitely in bed asleep about 10, maybe 15 minutes later. In that time, though, I was high as a kite. My extremities felt warm and heavy and tingly. It was really pleasant. 

Link to comment
Share on other sites

  • 3 weeks later...

It knocks me out in minutes, which frightens me. I also feel intoxicated the next day-had to go from 10 to 5mg.  Going to talk to doc about different med to treat this mixed state because I also suspect it's what's causing my feet to swell up! Oh, and it's wicked hard for me to wake up in the morning. I hope you adjust!

Edited by Jaytea
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...